# SDR AALA20100324TUL03

- Difficulty date: March 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT CUSP CRACKED STATION 1265.  INSTALLED DOUBLER OVER DAMAGED AREA AT STATION 1265 RIGHT CUSP AS PER AARD 53-20-00-16.
